# SDR SWAA000090895

- Difficulty date: April 4, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT AT ROW 8FED IS INOP / [01] REPLACED LAMP FOR EMERGENCY EXIT AISLE LIGHT AT ROW 8FED AND PERFORMED GOOD TEST PER AMM 33-51-03-960-801.;[02] VERIFIED CORRECTIVE ACTION #1
